# SDR JJBA20211029065

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 43,747 hours, 34,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT SIGN INOPERATIVE AT MAIN CABIN DOOR ABOVE FA SEAT. FOUND POWER CONNECTOR ON EMERGENCY EXIT SIGN AT MAIN CABIN DOOR TO BE DISCONNECTED. RECONNECTED POWER CONNECTOR, OPS CHECK GOOD.
